It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi everyone, My name is Karen and im new to this board.
Ive been on subutex for 10 months due to a morphine dependency.
I got stable on 16mgs for a few months and over the last 6 months have been weaning down.
The doctor went at my pace and if i had any problems he put me back up on the dosage.
I have a hell of a time going from 7mgs down to 6mg. I dont know i was able to go down with every other dosage drop but somehow i couldnt go down. After going back up and trying it several times i sucessfully got to 6mgs.
Im only on 1mg now and im at the point im skipping days according to the doctors wean schedule.
The problem is i have all the withdrawl symptoms and i feel like shit.
I cant sleep, have diareaha, chills, and excruiting headaches.
i tried going off a couple months ago and things were worse then this.
i had the feeling like i wanted to jump out of my skin, to literly pull my skin off.
i know if i call my doctor he will just put me back up to 2mgs, what good is that going to do.
I need off, ive spent over 4000 dollars so far on treatment and cant afford much more.
i would love to hear anyones advice as to what to do.
Do i go back up, or live with the withdrawl...:confused:
Ive heard people say if they go slow the withdrawl would be painless, Im starting to wonder if thats all a falicy.
I would love to hear just one person who has gone off.
I also want to know if i go off now how long will the withdrawl symptoms last?

Thank you for your time, Karen
[QUOTE=kvent;3432217]Hi everyone, My name is Karen and im new to this board.
Ive been on subutex for 10 months due to a morphine dependency.
I got stable on 16mgs for a few months and over the last 6 months have been weaning down.
The doctor went at my pace and if i had any problems he put me back up on the dosage.
I have a hell of a time going from 7mgs down to 6mg. I dont know i was able to go down with every other dosage drop but somehow i couldnt go down. After going back up and trying it several times i sucessfully got to 6mgs.
Im only on 1mg now and im at the point im skipping days according to the doctors wean schedule.
The problem is i have all the withdrawl symptoms and i feel like shit.
I cant sleep, have diareaha, chills, and excruiting headaches.
i tried going off a couple months ago and things were worse then this.
i had the feeling like i wanted to jump out of my skin, to literly pull my skin off.
i know if i call my doctor he will just put me back up to 2mgs, what good is that going to do.
I need off, ive spent over 4000 dollars so far on treatment and cant afford much more.
i would love to hear anyones advice as to what to do.
Do i go back up, or live with the withdrawl...:confused:
Ive heard people say if they go slow the withdrawl would be painless, Im starting to wonder if thats all a falicy.
I would love to hear just one person who has gone off.
I also want to know if i go off now how long will the withdrawl symptoms last?

Thank you for your time, Karen[/QUOTE]

Look on the message board home detox, this may help you with some of the W/D.

Good luck.

I would like to know how it goes. Me hsband is having the same problem as you. he is scared to get lower that 6 mg.
Hi all, im still wondering if anyone is struggling from trying to come off of subutex. Ive been off compelety for 2 weeks now and feel like shit.
I wonder how long this is going to last??


[QUOTE=kvent;3432217]Hi everyone, My name is Karen and im new to this board.
Ive been on subutex for 10 months due to a morphine dependency.
I got stable on 16mgs for a few months and over the last 6 months have been weaning down.
The doctor went at my pace and if i had any problems he put me back up on the dosage.
I have a hell of a time going from 7mgs down to 6mg. I dont know i was able to go down with every other dosage drop but somehow i couldnt go down. After going back up and trying it several times i sucessfully got to 6mgs.
Im only on 1mg now and im at the point im skipping days according to the doctors wean schedule.
The problem is i have all the withdrawl symptoms and i feel like shit.
I cant sleep, have diareaha, chills, and excruiting headaches.
i tried going off a couple months ago and things were worse then this.
i had the feeling like i wanted to jump out of my skin, to literly pull my skin off.
i know if i call my doctor he will just put me back up to 2mgs, what good is that going to do.
I need off, ive spent over 4000 dollars so far on treatment and cant afford much more.
i would love to hear anyones advice as to what to do.
Do i go back up, or live with the withdrawl...:confused:
Ive heard people say if they go slow the withdrawl would be painless, Im starting to wonder if thats all a falicy.
I would love to hear just one person who has gone off.
I also want to know if i go off now how long will the withdrawl symptoms last?

Thank you for your time, Karen[/QUOTE]
[QUOTE=kvent;3432217]Hi everyone, My name is Karen and im new to this board.
Ive been on subutex for 10 months due to a morphine dependency.
I got stable on 16mgs for a few months and over the last 6 months have been weaning down.
The doctor went at my pace and if i had any problems he put me back up on the dosage.
I have a hell of a time going from 7mgs down to 6mg. I dont know i was able to go down with every other dosage drop but somehow i couldnt go down. After going back up and trying it several times i sucessfully got to 6mgs.
Im only on 1mg now and im at the point im skipping days according to the doctors wean schedule.
The problem is i have all the withdrawl symptoms and i feel like shit.
I cant sleep, have diareaha, chills, and excruiting headaches.
i tried going off a couple months ago and things were worse then this.
i had the feeling like i wanted to jump out of my skin, to literly pull my skin off.
i know if i call my doctor he will just put me back up to 2mgs, what good is that going to do.
I need off, ive spent over 4000 dollars so far on treatment and cant afford much more.
i would love to hear anyones advice as to what to do.
Do i go back up, or live with the withdrawl...:confused:
Ive heard people say if they go slow the withdrawl would be painless, Im starting to wonder if thats all a falicy.
I would love to hear just one person who has gone off.
I also want to know if i go off now how long will the withdrawl symptoms last?

Thank you for your time, Karen[/QUOTE]


I hear success stories quite often, and as a matter of fact before coming to this forum was just reading a post where someone wrote " i know 6 ppl who have weaned off sub here in the UK after 1 year or 4 years of use and are months and years clean and didnt suffer too much because they started on 12mg or 8mgs then slowly worked themselves down."

I know one person, he's kind of a 'hero' to me, he detoxed himself off of methadone and took his time doing it, he is very successful. I've heard lots of people tell me that it's a whole lot easier to detox off of bup or sub than methadone, but with either of them they always recommend one slowly titrate down. I would say that you are right where you're supposed to be. Don't panic about not being far down enough because you are actually already a success. From where I sit I'd say you're doing GREAT, you are maintaining on a very low dose of bupe, and if you have to stay there for awhile before you can make the next jump so be it - it will only better your chances at success once you are free of it.

Good luck - I can recommend some other sites for more info if you like - if you can message me please feel free to or let me know in response to this post, I have links to lots of info on bupe as I've been considering it myself.





All times are GMT -7. The time now is 12:08 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!